# SDR 96ZZZX3917

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N305AT
- Make and model: Cessna 402C
- Aircraft serial: 402C0030
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 50350056
- Condition: Cracked
- Location: Rt Elevator
- Part time: 4,720 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W CESSNA SB MEB 95-10, FOUND RT ELEVATOR FITTING CRACKED AT AREA WHERE THE TAPER PIN COMES THROUGH.  SUBMITTER SUGGESTS THAT THESE FITTINGS ARE INSPECTED ANYTIME THE TAIL CONE IS REMOVED.
